# SDR CA101115016

- Difficulty date: November 2, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 24,636 hours
- Engine: Walter M601E11
- System (JASC): 5520 · Elevator Structure
- Part: Attach Bolt
- Part number: NAS195424D
- Condition: Bent
- Location: Elevator
- Part time: 1,272 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING QUADRANT INSPECTION/REPLACEMENT (CF-85-04) IT WAS NOTED THAT THE SPECIAL BOLT NAS1954-24D THAT ATTACHES THE ELEVATOR PUSH PULL ROD TO THE QUADRANT WAS BENT.  THIS DEFECT WOULD BE NEARLY IMPOSSIBLE TO DETECT WITHOUT REMOVING THE PUSH PULL ROD DURING INSPECTION.
